| Model Number |
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0') |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/05/2021, it was reported by a sales representative via (b)(4) that an ar-3240-5027 light cord, was overheating.This was discovered during use in a procedure.There was no additional information provided.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.